# SDR SWAA2025091113130

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,942 hours, 27,654 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR; VELCRO STRIPS ON THE GIRT ARE NOT ATTACHED TO VELCRO STRIPS ON THE BACKING PAN SHELF<[01] RESECURED FWD ENTRY DOOR SLIDE PROPERLY IN REF WITH AMM 25-66-01.;[02] RESECURED FWD ENTRY DOOR SLIDE PROPERLY IN REF WITH MT 725-61-06.
